# SDR UALA2009090202751

- Difficulty date: September 1, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 31,321 hours, 3,863 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED SLIGHT ACRID ODOR FROM FWD SECTION OF BC CLASS.  ODOR DISSIPATED AFTER A SHORT PERIOD OF TIME.  MAINT TO CHECK P210 PANEL FOR SIGNS OF FAULT AND REFER TO 777 MT 24-023 R1.  SAMC-TUNG SAMC TEXT: HARD FAULT MM MSG 24-18802, CHECK FIM TASK 24-09 TASK 807. SAMC-TUNG PER CREW ODOR FROM CEILING PANEL AREA AT 2L FOR SHORT PERIOD.  NOTED ALL LIGHTS OPS OK, CHECKED BEHIND PANEL AND NO FAULTS FOUND.  CHECKED P210 PANEL AREA PER SAMC REQUEST AND NO FAULTS, MT 24-023 ACP'D TO CLEAR RELATED MSGS.
